# SDR AWXA200700013

- Difficulty date: December 10, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812186
- Condition: Corroded
- Location: Zone 200 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON CABIN DIAGONAL FLOOR SUPPORT BEAM AT BS 994, BL 13L.  REPLACED CABIN DIAGONAL FLOOR SUPPORT BEAM AT BS 994, BL 13L IAW B737 SRM 51-40-02-0G, FIG 12.
